Rocky Mountain Journal of Mathematics

A Fourth Order $q$-Difference Equation for Associated Discrete $q$-Orthogonal Polynomials

Mourad E.H. Ismail and Plamen Simeonov

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 32, Number 2 (2002), 679-690.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181070093

Digital Object Identifier
doi:10.1216/rmjm/1030539692

Mathematical Reviews number (MathSciNet)
MR1934911

Zentralblatt MATH identifier
1083.33011

Citation

Ismail, Mourad E.H.; Simeonov, Plamen. A Fourth Order $q$-Difference Equation for Associated Discrete $q$-Orthogonal Polynomials. Rocky Mountain J. Math. 32 (2002), no. 2, 679--690. doi:10.1216/rmjm/1030539692. https://projecteuclid.org/euclid.rmjm/1181070093


Export citation

References

  • G. Bangerezako, The fourth order equation for the Laguerre-Hahn orthogonal polynomials on special nonuniform lattices, to appear.
  • W. Bauldry, Estimates of asymmetric Freud polynomials on the real line, J. Approx. Theory 63 (1990), 225-237.
  • S.S. Bonan and D.S. Clark, Estimates of the Hermite and the Freud polynomials, J. Approx. Theory 63 (1990), 210-224.
  • Y. Chen and M.E.H. Ismail, Ladder operators and differential equations for orthogonal polynomials, J. Physics A 30 (1997), 7818-7829.
  • M. Foupouagnigni, A. Ronveaux and W. Koepf, Fourth order $q$-difference equation for the first associated of the $q$-classical orthogonal polynomials, J. Comp. Appl. Math. 101 (1999), 231-236.
  • G. Gasper and M. Rahman, Basic hypergeometric series, Cambridge University Press, Cambridge, 1990.
  • M.E.H. Ismail, Difference equations and quantized discriminants for $q$-orthogonal polynomials, manuscript, 1999.
  • --------, Continuous and discrete $q$-orthogonal polynomials, manuscript, 1998.
  • M.E.H. Ismail and J. Wimp, On differential equations for orthogonal polynomials, Methods Appl. Anal. 5 (1998), 439-452.
  • R. Koekoek and R. Swarttouw, The Askey-scheme of hypergeometric orthogonal polynomials and its $q$-analogue, Report 98-17, Delft University of Technology, Delft, 1998.
  • J. Wimp, Explicit formulas for the associated Jacobi polynomials, Canad. J. Math. 39 (1987), 893-1000.